# SDR USAA20100902BA042

- Difficulty date: September 1, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 0333
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 77943573
- Condition: Failed
- Location: Power Supply
- Part time: 49,478 hours
- Component: Power Supply, Diehl
- Component part number: 32146210
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY POWER SUPPLY UNIT (EPSU) AT L2 ENTRY SHOWS "UNIT FAULT" WHEN TESTED.  REPLACED L2 EPSU.  RE-SOLDERED WEAK CONNECTIONS UNDER CONVERTER U12.  REPLACED PARTS (FUSE 4A 250 TR5T19372-4A, MPN 779-435-73), UNIT ASSEMBLED, CLEANED AND PASSED FUNCTIONAL TEST.
